# SDR IPXA2016101109228

- Difficulty date: September 16, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ACA70493
- Condition: Cracked
- Location: Bs 655-675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, INTERCOSTAL IS CRACKED IN FWD CARGO BAY BS  655 - 675 L42 - 43L.  REMOVED, FABRICATED AND REPLACED THE INTERCOSTAL  IAW DWG ACA7049 AND SRM 51-33-0.
